# SDR DXTA200601578

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 7,993 hours, 6,605 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI AIRCRAFT PULLS HARD TO RIGHT WHEN BRAKES ARE APPLIED; POST FLIGHT INSPECTION SHOWS SMALL FLUID LEAK ON FRONT SIDE OF LEFT BRAKE.
